Volume 14, Issue 1
The Boundary Regularity of Pseudo-holomorphic Disks

Xinmin Hu

DOI:

J. Part. Diff. Eq., 14 (2001), pp. 31-42.

Published online: 2001-02

Preview Full PDF 179 563
Export citation
  • Abstract

In this paper we will prove the continuity, the C^k-regularity after deforming suitably the domain, and the Hölder continuity, of the weakly pseudo-holomorphic disk with its boundary in a singular totally-real subvariety with only corners as its singularites.

  • Keywords

Pseudo-holomorphic disk totally-real submanifold continuity Hölder continuity corner

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-14-31, author = {}, title = {The Boundary Regularity of Pseudo-holomorphic Disks}, journal = {Journal of Partial Differential Equations}, year = {2001}, volume = {14}, number = {1}, pages = {31--42}, abstract = { In this paper we will prove the continuity, the C^k-regularity after deforming suitably the domain, and the Hölder continuity, of the weakly pseudo-holomorphic disk with its boundary in a singular totally-real subvariety with only corners as its singularites.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5467.html} }
Copy to clipboard
The citation has been copied to your clipboard